# SDR CA190401012

- Difficulty date: March 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG43530063
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT FS861.00, PRESSURE BULKHEAD QTY (2) SAFETY VALVES GG435-3006-3, LH RH HAVE NOT BEEN INSTALLED PER DRAWING GD439-3000 REQUIREMENTS. THE CLAMPS AS1895-1L550,HOLDING THE VALVE, WERE FOUND OVERTORQUED TO APPROX. 100 IN-LB INSTEAD OF 25-35 IN-LB.
